# SDR V6NA2023051001

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N823KD
- Make and model: Cndair CL6002B16
- Aircraft serial: 5584
- Aircraft time: 9,191 hours, 4,091 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 5012333
- Part serial: OCT081999
- Condition: Torn
- Location: Zone 700
- Part time: 1,371 hours, 861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, KEY WAYS ON L/H INBOARD BRAKE ASSEMBLY FOUND CRACKED AND TORN OFF OF INBOARD BRAKE DISC.
